Volume 12, Number 2 - November 2015

Contents

Azim Rivaz, Samane Jahan ara, Farzaneh Yousefi
Two-dimensional Chebyshev Polynomials for Solving Two-dimensional Integro-Differential Equations
Azim Rivaz, M. Mohseni Moghadam, S. Zangoei Zadeh
Doubly Stochastic Interval Matrices
Hero Salahifard, S. Mansour Vaezpour, Abdolrahman Razani
On the Existence of Solutions for Boundary Value Problems in Banach Spaces
Oluwaseyi A. Ajibade, Johnson O. Agunsoye, Sunday A. Oke
Metal Removal Process Optimisation using Taguchi Method - Simplex Algorithm (TM-SA) with Case Study Applications